• Previous Article
    Design of experiment for tuning parameters of an ant colony optimization method for the constrained shortest Hamiltonian path problem in the grid networks
  • NACO Home
  • This Issue
  • Next Article
    Novel Conditions of Euclidean space controllability for singularly perturbed systems with input delay
doi: 10.3934/naco.2020039

Comparison between Taylor and perturbed method for Volterra integral equation of the first kind

Department of Mathematics, University of Msila. Algeria

Received  May 2020 Revised  September 2020 Published  September 2020

As it is known the equation $ A\varphi = f $ with injective compact operator has a unique solution for all $ f $ in the range $ R(A). $Unfortunately, the right-hand side $ f $ is never known exactly, so we can take an approximate data $ f_{\delta } $ and used the perturbed problem $ \alpha \varphi +A\varphi = f_{\delta } $ where the solution $ \varphi _{\alpha \delta } $ depends continuously on the data $ f_{\delta }, $ and the bounded inverse operator $ \left( \alpha I+A \right) ^{-1} $ approximates the unbounded operator $ A^{-1} $ but not stable. In this work we obtain the convergence of the approximate solution of $ \varphi _{\alpha \delta } $ of the perturbed equation to the exact solution $ \varphi $ of initial equation provided $ \alpha $ tends to zero with $ \dfrac{\delta }{\sqrt{\alpha }}. $

Citation: Noui Djaidja, Mostefa Nadir. Comparison between Taylor and perturbed method for Volterra integral equation of the first kind. Numerical Algebra, Control & Optimization, doi: 10.3934/naco.2020039
References:
[1]

H. Brunner, Discretization of Volterra integral equations of the first kind, Mathematics of Computation, 31 (1977), 708-716.  doi: 10.2307/2006002.  Google Scholar

[2]

J. KumarP. Manchanda and Pooja, Numerical solution of Fredholm integral equations of the first kind using Legendre wavelets collocation method, International Journal of Pure and Applied Mathematics, 117 (2017), 33-43.   Google Scholar

[3]

Hui Liang, The fine error estimation of collocation methods on uniform meshes for weakly singular volterra integral equations, Scientific Computing, 84 (2020), Article number: 12. doi: 10.1007/s10915-020-01266-1.  Google Scholar

[4]

P. K. Lamm, A survey of regularization methods for first-kind volterra equations, Editors Springer (Vienna, New York), (2000), 53-82.  Google Scholar

[5]

Pin Lyu and S. Vang, A high-order method with a temporal nonuniform mesh for a timefractional Benjamin-Bona-Mahony equation, J. Sci. Comput., 80 (2019), 1607-1628.  doi: 10.1007/s10915-019-00991-6.  Google Scholar

[6]

K. MaleknejadM. T. Kajani and Y. Mahmoudi, Numerical solution of linear Fredholm and Volterra integral equations of the second kind using Legendre wavelets, Journal of Sciences, Islamic Republic of Iran, 13 (2002), 161-166.   Google Scholar

[7]

K. MaleknejadM. Roodaki and H. Almasieh, Numerical solution of Volterra integral equations of first kind by using a recursive scheme, Journal of Mathematical Extension, 3 (2009), 113-121.   Google Scholar

[8]

M. Nadir and A. Rahmoune, Modifed method for solving linear Volterra integral equations of the second kind using Simpson's rule, International Journal Mathematical Manuscripts, 1 (2007), 133-140.   Google Scholar

[9]

M. Nadir and N. Djaidja, Approximation method for Volterra integral equation of the first kind, International Journal of Mathematics and Computation, 29 (2018), 67-72.  doi: 10.1093/comjnl/12.4.393.  Google Scholar

[10]

N. A. SidorovM. V. Falaleev and D. N. Sidorov, Generalized solutions of Volterra integral equations of the first kind, Bull. Malays. Math. Sci. Soc., 29 (2006), 101-109.   Google Scholar

[11]

Tao Tang, Superconvergence of numerical solutions to weakly singular Volterra integro-di erential equations, Numer. Math., 61 (1992), 373-382.  doi: 10.1007/BF01385515.  Google Scholar

show all references

References:
[1]

H. Brunner, Discretization of Volterra integral equations of the first kind, Mathematics of Computation, 31 (1977), 708-716.  doi: 10.2307/2006002.  Google Scholar

[2]

J. KumarP. Manchanda and Pooja, Numerical solution of Fredholm integral equations of the first kind using Legendre wavelets collocation method, International Journal of Pure and Applied Mathematics, 117 (2017), 33-43.   Google Scholar

[3]

Hui Liang, The fine error estimation of collocation methods on uniform meshes for weakly singular volterra integral equations, Scientific Computing, 84 (2020), Article number: 12. doi: 10.1007/s10915-020-01266-1.  Google Scholar

[4]

P. K. Lamm, A survey of regularization methods for first-kind volterra equations, Editors Springer (Vienna, New York), (2000), 53-82.  Google Scholar

[5]

Pin Lyu and S. Vang, A high-order method with a temporal nonuniform mesh for a timefractional Benjamin-Bona-Mahony equation, J. Sci. Comput., 80 (2019), 1607-1628.  doi: 10.1007/s10915-019-00991-6.  Google Scholar

[6]

K. MaleknejadM. T. Kajani and Y. Mahmoudi, Numerical solution of linear Fredholm and Volterra integral equations of the second kind using Legendre wavelets, Journal of Sciences, Islamic Republic of Iran, 13 (2002), 161-166.   Google Scholar

[7]

K. MaleknejadM. Roodaki and H. Almasieh, Numerical solution of Volterra integral equations of first kind by using a recursive scheme, Journal of Mathematical Extension, 3 (2009), 113-121.   Google Scholar

[8]

M. Nadir and A. Rahmoune, Modifed method for solving linear Volterra integral equations of the second kind using Simpson's rule, International Journal Mathematical Manuscripts, 1 (2007), 133-140.   Google Scholar

[9]

M. Nadir and N. Djaidja, Approximation method for Volterra integral equation of the first kind, International Journal of Mathematics and Computation, 29 (2018), 67-72.  doi: 10.1093/comjnl/12.4.393.  Google Scholar

[10]

N. A. SidorovM. V. Falaleev and D. N. Sidorov, Generalized solutions of Volterra integral equations of the first kind, Bull. Malays. Math. Sci. Soc., 29 (2006), 101-109.   Google Scholar

[11]

Tao Tang, Superconvergence of numerical solutions to weakly singular Volterra integro-di erential equations, Numer. Math., 61 (1992), 373-382.  doi: 10.1007/BF01385515.  Google Scholar

Table .   
Val of $x$Ex sol $\varphi $Ap sol $\varphi _{T}$Error$_{T}$Ap sol $\varphi _{\alpha \delta }$Error$_{\delta }$
0.0000.00e+000.00e+000.00e+000.00e+000.00e+00
0.2003.97e-013.97e-013.31e-043.97e-015.55e-17
0.4007.78e-017.79e-013.17e-047.78e-015.55e-16
0.6001.12e+001.13e+009.36e-041.12e+002.44e-15
0.8001.43e+001.43e+001.52e-031.43e+003.99e-15
1.0001.68e+001.68e+002.08e-031.68e+004.21e-15
Val of $x$Ex sol $\varphi $Ap sol $\varphi _{T}$Error$_{T}$Ap sol $\varphi _{\alpha \delta }$Error$_{\delta }$
0.0000.00e+000.00e+000.00e+000.00e+000.00e+00
0.2003.97e-013.97e-013.31e-043.97e-015.55e-17
0.4007.78e-017.79e-013.17e-047.78e-015.55e-16
0.6001.12e+001.13e+009.36e-041.12e+002.44e-15
0.8001.43e+001.43e+001.52e-031.43e+003.99e-15
1.0001.68e+001.68e+002.08e-031.68e+004.21e-15
Table .   
Val of $x$Ex sol $\varphi $Ap sol $\varphi _{T}$Error$_{T}$Ap sol $\varphi _{\alpha \delta }$Error$_{\delta }$
0.0001.00e+001.00e+000.00e+001.00e+000.00e+00
0.2008.18e-018.10e-017.84e-038.18e-013.89e-011
0.4006.70e-016.63e-016.38e-036.70e-015.14e-011
0.6005.48e-015.43e-015.39e-035.48e-015.17e-011
0.8004.49e-014.44e-014.73e-034.49e-014.67e-011
1.0003.67e-013.63e-014.29e-033.67e-014.01e-011
Val of $x$Ex sol $\varphi $Ap sol $\varphi _{T}$Error$_{T}$Ap sol $\varphi _{\alpha \delta }$Error$_{\delta }$
0.0001.00e+001.00e+000.00e+001.00e+000.00e+00
0.2008.18e-018.10e-017.84e-038.18e-013.89e-011
0.4006.70e-016.63e-016.38e-036.70e-015.14e-011
0.6005.48e-015.43e-015.39e-035.48e-015.17e-011
0.8004.49e-014.44e-014.73e-034.49e-014.67e-011
1.0003.67e-013.63e-014.29e-033.67e-014.01e-011
Table .   
Val of $x$Ex sol $\varphi $Ap sol $\varphi _{T}$Error$_{T}$Ap sol $\varphi _{\alpha \delta }$Error$_{\delta }$
0.0001.00e+001.00e+000.00e+001.00e+000.00e+00
0.2009.80e-011.00e+012.15e-029.79e-017.12e-05
0.4009.21e-019.51e-013.06e-029.20e-011.51e-04
0.6008.25e-018.60e-013.55e-028.25e-012.26e-04
0.8006.96e-017.31e-013.52e-026.96e-012.89e-04
1.0005.40e-015.71e-013.09e-025.39e-013.42e-04
Val of $x$Ex sol $\varphi $Ap sol $\varphi _{T}$Error$_{T}$Ap sol $\varphi _{\alpha \delta }$Error$_{\delta }$
0.0001.00e+001.00e+000.00e+001.00e+000.00e+00
0.2009.80e-011.00e+012.15e-029.79e-017.12e-05
0.4009.21e-019.51e-013.06e-029.20e-011.51e-04
0.6008.25e-018.60e-013.55e-028.25e-012.26e-04
0.8006.96e-017.31e-013.52e-026.96e-012.89e-04
1.0005.40e-015.71e-013.09e-025.39e-013.42e-04
Table .   
Val of $x$Ex sol $\varphi $Ap sol $\varphi _{T}$Error$_{T}$Ap sol $\varphi _{\alpha \delta }$Error$_{\delta }$
0.0001.00e+001.00e+000.00e+001.00e+000.00e+00
0.2008.35e-018.28e-017.06e-038.35e-011.36e-05
0.4007.24e-017.19e-015.18e-037.24e-014.52e-05
0.6006.50e-016.46e-014.01e-036.50e-018.47e-05
0.8006.00e-015.97e-013.29e-036.00e-011.26e-04
1.0005.67e-015.64e-012.83e-035.67e-011.66e-04
Val of $x$Ex sol $\varphi $Ap sol $\varphi _{T}$Error$_{T}$Ap sol $\varphi _{\alpha \delta }$Error$_{\delta }$
0.0001.00e+001.00e+000.00e+001.00e+000.00e+00
0.2008.35e-018.28e-017.06e-038.35e-011.36e-05
0.4007.24e-017.19e-015.18e-037.24e-014.52e-05
0.6006.50e-016.46e-014.01e-036.50e-018.47e-05
0.8006.00e-015.97e-013.29e-036.00e-011.26e-04
1.0005.67e-015.64e-012.83e-035.67e-011.66e-04
Table .   
Val of $x$Ex sol $\varphi $Ap sol $\varphi _{T}$Error$_{T}$Ap sol $\varphi _{\alpha \delta }$Error$_{\delta }$
0.0000.00e+00NaNNaN0.00e+000.00e+00
0.200-1.81e-01NaNNaN-1.84e-013.51e-03
0.400-3.29e-01NaNNaN-3.32e-012.83e-03
0.600-4.51e-01NaNNaN-4.53e-012.62e-03
0.800-5.50e-01NaNNaN-5.53e-012.65e-03
1.000-6.32e-01NaNNaN-6.35e-012.91e-03
Val of $x$Ex sol $\varphi $Ap sol $\varphi _{T}$Error$_{T}$Ap sol $\varphi _{\alpha \delta }$Error$_{\delta }$
0.0000.00e+00NaNNaN0.00e+000.00e+00
0.200-1.81e-01NaNNaN-1.84e-013.51e-03
0.400-3.29e-01NaNNaN-3.32e-012.83e-03
0.600-4.51e-01NaNNaN-4.53e-012.62e-03
0.800-5.50e-01NaNNaN-5.53e-012.65e-03
1.000-6.32e-01NaNNaN-6.35e-012.91e-03
[1]

Reza Chaharpashlou, Abdon Atangana, Reza Saadati. On the fuzzy stability results for fractional stochastic Volterra integral equation. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020432

[2]

Leilei Wei, Yinnian He. A fully discrete local discontinuous Galerkin method with the generalized numerical flux to solve the tempered fractional reaction-diffusion equation. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020319

[3]

Marion Darbas, Jérémy Heleine, Stephanie Lohrengel. Numerical resolution by the quasi-reversibility method of a data completion problem for Maxwell's equations. Inverse Problems & Imaging, 2020, 14 (6) : 1107-1133. doi: 10.3934/ipi.2020056

[4]

Nguyen Anh Tuan, Donal O'Regan, Dumitru Baleanu, Nguyen H. Tuan. On time fractional pseudo-parabolic equations with nonlocal integral conditions. Evolution Equations & Control Theory, 2020  doi: 10.3934/eect.2020109

[5]

Zexuan Liu, Zhiyuan Sun, Jerry Zhijian Yang. A numerical study of superconvergence of the discontinuous Galerkin method by patch reconstruction. Electronic Research Archive, 2020, 28 (4) : 1487-1501. doi: 10.3934/era.2020078

[6]

Sergey E. Mikhailov, Carlos F. Portillo. Boundary-Domain Integral Equations equivalent to an exterior mixed bvp for the variable-viscosity compressible stokes pdes. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021009

[7]

Kai Zhang, Xiaoqi Yang, Song Wang. Solution method for discrete double obstacle problems based on a power penalty approach. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2021018

[8]

Nahed Naceur, Nour Eddine Alaa, Moez Khenissi, Jean R. Roche. Theoretical and numerical analysis of a class of quasilinear elliptic equations. Discrete & Continuous Dynamical Systems - S, 2021, 14 (2) : 723-743. doi: 10.3934/dcdss.2020354

[9]

Xu Zhang, Chuang Zheng, Enrique Zuazua. Time discrete wave equations: Boundary observability and control. Discrete & Continuous Dynamical Systems - A, 2009, 23 (1&2) : 571-604. doi: 10.3934/dcds.2009.23.571

[10]

Christopher S. Goodrich, Benjamin Lyons, Mihaela T. Velcsov. Analytical and numerical monotonicity results for discrete fractional sequential differences with negative lower bound. Communications on Pure & Applied Analysis, 2021, 20 (1) : 339-358. doi: 10.3934/cpaa.2020269

[11]

Abdollah Borhanifar, Maria Alessandra Ragusa, Sohrab Valizadeh. High-order numerical method for two-dimensional Riesz space fractional advection-dispersion equation. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020355

[12]

Peter Frolkovič, Viera Kleinová. A new numerical method for level set motion in normal direction used in optical flow estimation. Discrete & Continuous Dynamical Systems - S, 2021, 14 (3) : 851-863. doi: 10.3934/dcdss.2020347

[13]

Li-Bin Liu, Ying Liang, Jian Zhang, Xiaobing Bao. A robust adaptive grid method for singularly perturbed Burger-Huxley equations. Electronic Research Archive, 2020, 28 (4) : 1439-1457. doi: 10.3934/era.2020076

[14]

Baoli Yin, Yang Liu, Hong Li, Zhimin Zhang. Approximation methods for the distributed order calculus using the convolution quadrature. Discrete & Continuous Dynamical Systems - B, 2021, 26 (3) : 1447-1468. doi: 10.3934/dcdsb.2020168

[15]

Md. Masum Murshed, Kouta Futai, Masato Kimura, Hirofumi Notsu. Theoretical and numerical studies for energy estimates of the shallow water equations with a transmission boundary condition. Discrete & Continuous Dynamical Systems - S, 2021, 14 (3) : 1063-1078. doi: 10.3934/dcdss.2020230

[16]

Guangjun Shen, Xueying Wu, Xiuwei Yin. Stabilization of stochastic differential equations driven by G-Lévy process with discrete-time feedback control. Discrete & Continuous Dynamical Systems - B, 2021, 26 (2) : 755-774. doi: 10.3934/dcdsb.2020133

[17]

Hassan Mohammad. A diagonal PRP-type projection method for convex constrained nonlinear monotone equations. Journal of Industrial & Management Optimization, 2021, 17 (1) : 101-116. doi: 10.3934/jimo.2019101

[18]

Manil T. Mohan. First order necessary conditions of optimality for the two dimensional tidal dynamics system. Mathematical Control & Related Fields, 2020  doi: 10.3934/mcrf.2020045

[19]

Lin Niu, Yi Wang, Xizhuang Xie. Carrying simplex in the Lotka-Volterra competition model with seasonal succession with applications. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2021014

[20]

George W. Patrick. The geometry of convergence in numerical analysis. Journal of Computational Dynamics, 2021, 8 (1) : 33-58. doi: 10.3934/jcd.2021003

 Impact Factor: 

Metrics

  • PDF downloads (67)
  • HTML views (158)
  • Cited by (0)

Other articles
by authors

[Back to Top]